# SDR AU970307

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 489426
- Condition: Worn
- Location: Te Flap Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP ACTUATOR WORN BEYOND LIMITS
